| Model Number |
MT22719 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that error icon displayed occurred.The product was evaluated.An external visual inspection was performed and passed.Receiver charge and boot tests were performed and passed.Functional tests were performed and passed all relevant testing.An internal visual inspection was performed and passed.The receiver log was downloaded and reviewed finding error related to the complaint.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.